# SDR REXA2021041500092

- Difficulty date: March 11, 2021
- Submitted: April 15, 2021
- Operation: Air carrier
- Aircraft: N325PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15325
- Aircraft time: 14,996 hours, 10,831 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Retainer
- Part number: LE670396441
- Condition: Gouged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO DOOR LOWER OB SEAL RETAINER BENT, GOUGED, DENTED FROM FWD AFT CORNERS NUMEROUS LOCATIONS.   REMOVED AND REPLACED LOWER O/B SEAL RETAINER FROM CENTER CARGO DOOR IAW CRJ 900 SRM 51-42-06-001-001-A01.
